# SDR SIMA20011392

- Difficulty date: May 19, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4462 - FIRST HALF OF FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  MAINTENANCE INSPECTED EMERGENCY LIGHTING SYSTEM AND FOUND BATTERY NR 2 IN GALLEY NOT CONNECTED, BATTERY WAS RECONNECTED.  OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
